# SDR IPXA11B65597

- Difficulty date: February 21, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/D STA 860 RT TENSION TIE FASTENER HOLE FOUND 2EA FASTENER HOLES CRACKED AT FRAME LAYER.  M/D STA 860 RT TENSION TIE ATTACHED FRAME REPAIRED IAW RS R53-25-36963 & EO B747-5310-41901-A. REF NRC FGV512991 FOR WORKING DETAIL
